# SDR SWAA2018092025363

- Difficulty date: August 26, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727+4 TO BS 847, LBL 21.  R&R SUPPORT IAW SRM AND DWG.
